# SDR AALA202407312998

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 33,345 hours, 13,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL IN THE DESCENT FROM 10000 FEET TO LANDING FROM MID CABIN TO THE AFT GALLEY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
